# SDR AALA20170315001

- Difficulty date: March 15, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 65,673 hours, 8,383 cycles
- System (JASC): 3810 · Potable Water System
- Part: Retainer
- Condition: Leaking
- Location: Potable Water
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  NRT-DFW FLIGHT RETURNED TO NRT ACCOUNT NO POTABLE WATER IN THE MID GALLEY AND MID LAVATORIES.  OVERWEIGHT LANDING UNEVENTFUL.  FOUND WATER LEAK FROM FORWARD CARGO WATER DRAIN LINE.  REPLACED RETAINER AND REINSTALLED CAP.  LEAK CHECKED NORMAL IAW AMM 38-10-00.
